MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 11 / 400 5 DEG BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 11 / 400 5 DEG BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.233.140S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pulmonary Embolism (1498); Hematoma (1884); Unspecified Infection (1930)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is 1 of 7 for (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient came to operating room for removal of rfna due to infection.The surgeon voiced that after nail was originally inserted patient had received heparin for a significant pe and developed a large hematoma at surgical site which ultimately lead to the wound breaking down.He believes this is what lead to the patient having an infection.Rfna was explanted and antibiotic spacer was placed.

Brand Name
RFNA / 11 / 400 5 DEG BEND / STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14111402
Report Number2939274-2022-01296
Device Sequence Number17528558
Product Code HSB
UDI-Device Identifier10886982290687
UDI-Public10886982290687
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.233.140S
Device Catalogue Number04.233.140S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown